The Annals of Mathematical Statistics

On the Classification of Observation Data into Distinct Groups

R. v. Mises

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 68-73.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731172

Digital Object Identifier
doi:10.1214/aoms/1177731172

Mathematical Reviews number (MathSciNet)
MR11930

Zentralblatt MATH identifier
0063.04018

JSTOR
links.jstor.org

Citation

v. Mises, R. On the Classification of Observation Data into Distinct Groups. Ann. Math. Statist. 16 (1945), no. 1, 68--73. doi:10.1214/aoms/1177731172. https://projecteuclid.org/euclid.aoms/1177731172


Export citation